# SDR COMA0060655

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 16,905 hours, 16,009 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 664807
- Part serial: 108
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 9,318 hours, 8,796 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG DOOR WARNING MESSAGE.  COULD NOT DUPLICATE.  REPLACED THE PSEU FOR TROUBLESHOOTING.
